can anyone relate to my story

hi had my thyroid removed a year ago within 2 months of finding lump, multiple nodules aggressively increasing in number and size.never had any symptoms of thyroid problems and bloods were always normal and consistent all went well and had very little probs. now feet and hands growing, at present there is a difference of over a centimetre between my feet and 1/2 cent in hands yet all have grown.Tingling in extremities regularly. eye sight deteriorating daily other wise fine.I also have an elevated CEA 8.9 all tests done and negative thankfully. any suggestions would be appreciated.

4 Replies

  • Hi there, sorry I don't have any answers, but some suggestions. When you had your thyroid removed there may have been damage to the parathyroid glands which control calcium production. Low calcium can cause tingling and muscle pain. Have you had your calcium and Vit D checked (vit D needed to process calcium)?

    I have no experience of foot and hand growth but it is the pituitary gland that produces growth hormone. Have you had any discussion about this with your doctor? Could be a pituitary gland issue.

    Hopefully, someone with more insight will come along soon.

    [Sorry, just saw your similar post and other responses further down the page! I see others have come up with ideas.]

  • Thanks tin-lizzy ,my calcium and vit D are normal, I'm thinking myself it might be pituitary

  • I think you are wright about the pituitary producing too much growth hormone


  • Thanks Escalade ,thats the track I'm on

You may also like...